MAUDE Adverse Event Report: ARTHREX, INC. HUMERAL INSERT M/39 +6 TO FIT IN 39 CUP; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. HUMERAL INSERT M/39 +6 TO FIT IN 39 CUP; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number HUMERAL INSERT M/39 +6 TO FIT IN 39 CUP
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/17/2018
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022, it was reported through the surgical outcome system that a revision surgery is required due to a complication and a loosening of an arthroplasty implant.The date of the primary procedure was on (b)(6) 2017 for a left reverse total shoulder replacement were an univers revers, glenosphere size (39mm), glenosphere offset (4mm lateral), stem fixation (pressfit), stem size (6), and suturecup (2mm posterior) was implanted.No additional information provided.Additional information requested.Additional information provided 1/20/2022: the complication was reported on (b)(6) 2018.The date of the revision procedure was (b)(6) 2018 for a rsa with cancellous allograft and an ar-9120-01 and an ar-9503m-06 was explanted.Device(s) were discarded.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
HUMERAL INSERT M/39 +6 TO FIT IN 39 CUP
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13471406
Report Number1220246-2022-04406
Device Sequence Number13974362
Product Code PHX
UDI-Device Identifier00888867061279
UDI-Public00888867061279
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHUMERAL INSERT M/39 +6 TO FIT IN 39 CUP
Device Catalogue NumberAR-9503M-06
Device Lot Number120146
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2022
Initial Report FDA Received Date02/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown